Cookies ussage consent
Our site saves small pieces of text information (cookies) on your device in order to deliver better content and for statistical purposes. You can disable the usage of cookies by changing the settings of your browser. By browsing our site without changing the browser settings you grant us permission to store that information on your device.I agree, do not show this message again.
MEHMET EKIC1, MOHAMMAD MIRZAZADEH2, ABDULLAH SONMEZOGLU1, MALIK ZAKA ULLAH3, QIN ZHOU4, MIR ASMA5, SEITHUTI P. MOSHOKOA6, ANJAN BISWAS6,7,* , MILIVOJ BELIC8
- Department of Mathematics, Faculty of Science and Arts, Bozok University, 66100 Yozgat, Turkey
- Department of Engineering Sciences, Faculty of Technology and Engineering, East of Guilan, University of Guilan, P.C. 44891-63157,Rudsar-Vajargah,Iran
- Operator Theory and Applications Research Group, Department of Mathematics, Faculty of Science, King Abdulaziz University, PO Box 80203, Jeddah-21589, Saudi Arabia
- School of Electronics and Information Engineering, Wuhan Donghu University, Wuhan, 430212, PR China
- Institute of Mathematical Sciences, Faculty of Science, University of Malaya, 50601 Kuala Lumpur, Malaysia
- Department of Mathematics and Statistics, Tshwane University of Technology, Pretoria -0008, South Africa
- Department of Mathematics and Statistics, College of Science, Al–Imam Mohammad Ibn Saud Islamic University, Riyadh–13318, Saudi Arabia
- Science Program, Texas A&M University at Qatar, PO Box 23874, Doha, Qatar
This paper studies optical solitons with quadratic nonlinearity. The extended trial equation sch eme is applied to the model to retrieve bright, dark and singular optical solitons as well as other forms of waves. The constraint conditions naturally emerged from the solution structure for the existence of these solitons and waves. The results of this p aper are extended versions of previously reported versions..
Quadratic nonlinearity, Solitons, integrability, Extended trial equation method.
Submitted at: Feb. 10, 2017
Accepted at: June 7, 2018
MEHMET EKIC, MOHAMMAD MIRZAZADEH, ABDULLAH SONMEZOGLU, MALIK ZAKA ULLAH, QIN ZHOU, MIR ASMA, SEITHUTI P. MOSHOKOA, ANJAN BISWAS, MILIVOJ BELIC, Optical solitons with quadratic nonlinearity by extended trial equation method, Journal of Optoelectronics and Advanced Materials Vol. 20, Iss. 5-6, pp. 271-278 (2018)
- Download Fulltext
- Downloads: 60 (from 37 distinct Internet Addresses ).